# SDR USAA920081973

- Difficulty date: October 24, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6913383
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C20353004/003 WEB CRACKED AT BS 243.7, WL 208, LBL 18 AT LIGHTNING HOLE.  REPLACED WEB AT BS 243.7, WL 208, LBL 18 IAW DRAWING NR 69-1338.
